A justification of a nonlinear model in plate theory

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

153 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)227-258
Journal / PublicationComputer Methods in Applied Mechanics and Engineering
Volume17-18
Issue numberPART 1
Publication statusPublished - Jan 1979
Externally publishedYes

Abstract

The asymptotic expansion method is applied to a nonlinear model in three-dimensional elasticity. Without any a priori assumption (either geometrical or mechanical in nature), it is shown that the first term in the expansion is a solution of a known bi-dimensional model in nonlinear plate theory. The existence of the first term is also established. © 1979.